# SDR IXXA09SMN035S

- Difficulty date: March 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 380
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STATION 680.000 LONGERON 11 LT.  REMOVED CRACKED FITTING.  CLEANED, TREATED, PRIMED AREA. INSTALLED NEW FITTING IAW DC8 SRM 51-1-23, SRM 51-1-20D, DC8 SRM 51-1-8B, AND SRM 51-3-1.
